# SDR CA090210007

- Difficulty date: February 8, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,015 hours
- Engine: Cont IO240B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT, UPON APPLYING POWER ON THE FIFTH TOUCH-AND-GO, WHILE ROLLING ON RUNWAY, THE ENGINE STOPPED RUNNING.  ATC WAS IMMEDIATELY ADVISED THE ENGINE HAD QUIT.  AFTER A FEW SECONDS WAS ABLE TO PRIME AND RESTART THE ENGINE WITHOUT PROBLEM.  ATC WAS ADVISED OF THIS AND TAXIED DOWN RUNWAY AND EXITED RUNWAY ONTO TAXIWAY.  THE ENGINE DID NOT GIVE ANY FURTHER TROUBLES AND SHUT DOWN AT THE MAIN BASE WITHOUT INCIDENT.  MAINTENANCE RESPONSE, ADJUSTED FUEL PRESSURES AND MIXTURE SETTINGS.  AIRCRAFT RUN UP AND LEAK CHECKED.  AIRCRAFT RETURNED TO SERVICE SUBJECT TO SATISFACTORY TEST FLIGHT.
